# SDR CA150217005

- Difficulty date: January 29, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,844 hours
- Engine: Allsn 250C20R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110197
- Condition: Cracked
- Location: Fuselage
- Part time: 2,792 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND 3 CM CURVED HORIZONTAL CRACK ALONG LT LOWER SIDE AND 3.5 CM CURVED HORIZONTAL CRACK ALONG RT SIDE OF HORIZONTAL STIFFENER.  ALSO, FOUND 0.5 CM CRACK FROM RT SIDE OF UPPER RT RIVET HOLE TO RT SIDE OF PART ON UPPER SIDE OF HORIZONTAL STIFFENER.  CRACKED PART IS BEING REPLACED WITH NEW IDENTICAL, PN 206-033-110-197, HORIZONTAL STIFFENER.
